MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 10 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 10 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151621008
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Attune outsizer kit was found to have expired implants in the set.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : service issue escalated to the loan kit team.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.A complaint was reported by a rep regarding an attune outsizer kit stating: "i have just had a call from theatres asking me to come down to look at the attune outsizer kit as they have found expired implants in the set.Fortunately they did not needed size 9 not size 10.I can confirm that the following products in k08 size 10 tibial tray have following expiry dates: 151641006 expires 03/2019, 151641007 expires 05/2019 , 151641008 expires 05/2019 , 151641010 expires 03/2019 , 151641012 expires 06/2019 , 151621005 expires 07/2019, 151621006 expires 04/2019, 151621007 expires 02/2019, 151621008 expires 03/2019 , 151621010 expires 03/2019, 151621012 expires 03/2019.Just to confirm this did not create a patient issue or endanger a procedure, however i consider it a failing in our processes." this complaint reports a service issue and not a product complaint.The issue has been escalated to and will be further dealt with by the loan kit team.As the parts were not used in a case, there are no associated patient consequences.None of the lot codes were provided; therefore, the expiration dates could not be verified.Further, a worldwide lot specific complaint database search, or device history record (dhr) review could not be conducted.No device associated with this report was received for examination.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 10 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8460128
Report Number1818910-2019-88821
Device Sequence Number16888523
Product Code JWH
UDI-Device Identifier10603295046271
UDI-Public10603295046271
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151621008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1